# SDR SWAA2022051897089

- Difficulty date: April 23, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT POWER SUPPLY LT SIDE AT PASSENGER CABIN (1 EA) 2022-211484 / [01] REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY LT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM-33-51-06-960-806;[02] CORRECTED STEP 1 REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY LT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM-33-51-06-960-806 OPERACIONAL TEST IS OK;[03] TASK COMPLETED; TEST OK
